MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833558
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the luer tip where the needle and syringe connect is damaged.There was no patient harm.
 
Additional Manufacturer Narrative
A review of the device history record revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.There were no samples received for evaluation however, a photograph was sent by the customer for analysis.The barrel luer tip looked to be fractured on one side.The reported condition is confirmed based on the customer provided image.A specific root cause could not be determined without an actual sample to examine and there were no related issues found in a review of the manufacturing records.There was no indication of a systemic issue with the process or production.Based on available information, no corrective actions are required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X5/8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9738796
Report Number1017768-2020-00798
Device Sequence Number16594861
Product Code FMI
UDI-Device Identifier10884521005846
UDI-Public10884521005846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833558
Device Catalogue Number8881833558
Device Lot Number907744
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/15/2020
Patient Sequence Number1